MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Implant Pain (4561)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right knee was revised due to infection.An i&d with washout and poly swap of a 4x9 cs insert was performed.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hessen 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key23741362
Report Number9615014-2025-00008
Device Sequence Number10100323
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number711BA850CY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIATHLON CR FEM COMP #4 R-CEM.; TRIATHLON PRIM TIB BPLATE CEMENTED SZ 4.; TRIATHLON SYMMETRIC X3 PATELLA.; X3 TRIATHLON CS INS SIZE 4 9MM.
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale